Medication Causes of Symptom: Diarrhea


advertisement

Medications, drugs, or substance causes of Diarrhea: The following drugs, medications, substances or toxins are some of the possible causes of Diarrhea as a symptom. This list is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Laxatives
  • Laxative abuse
  • Antibiotics - diarrhea is common because antibiotics kill off the "good" microbes in the digestive tract.


Types of Diarrhea: bloody diarrhea (9), watery stool (15), loose stool (10), fecal urgency (3)
Symptoms related to Diarrhea: constipation (45), stool changes (173), rectal bleeding (35), watery stool (15), soft stool
Diarrhea type of: Digestive symptoms (397), Abdominal symptoms (272), Bowel problems (165), Bowel movements (155), Stool symptoms (173), Bowel incontinence (131)
Symptoms: symptom center, symptom groups


Related medical articles for symptom Diarrhea:
  • Symptom: Diarrhea
  • Possible causes of symptom: Diarrhea (182 conditions)
  • Medical conditions causing symptom: Diarrhea (130 conditions)
  • Medical conditions causing complication: Diarrhea (8 conditions)
  • Introduction: Diarrhea
  • Basic Summary for Diarrhea
  • Types of Diarrhea
  • Causes of Diarrhea
  • Medication Causes of Diarrhea
  • Symptoms of Diarrhea
  • Complications of Diarrhea
  • Diagnostic Tests for Diarrhea
  • Treatments for Diarrhea
  • Prevention of Diarrhea


    Medical Tools & Articles:


    Next articles:

    Medical Articles:
  •  
     
    CureResearch.comTM Copyright © 2010 Health Grades, Inc. All rights reserved.
    Home | Contents | Search | Site Map | Feedback | Contact Us | Terms of Use | Privacy Policy | About Us | Advertise